Models & Optimisation and Mathematical Analysis Journal
Volume 5, Numéro 1, Pages 27-30
2017-12-21
Authors : Senouci, Abdelkader . Benaissa Bouharket . Sofrani Mohamed .
The aim of this work is to obtain the reverse Minkowski inequality for integral with parameters 0 < p < 1 and p < 0.
Lebesgue spaces, H¨older’s inequality,Minkovwski’s integral inequality.
بوسالم أحلام
.
عابد يوسف
.
ص 117-132.
Yahia Zeghoudi
.
pages 74-88.
Said Houari Amel
.
pages 257-268.
Houas Mohamed
.
Bezziou Mohamed
.
pages 059-066.
Abdelillah Ali Bencherif
.
pages 259-268.